# SDR SWAA2021112429767

- Difficulty date: October 12, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MAIN CABIN RIGHT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK ASSEMBLY CORRODED ; / [01] REMOVED AND REPLACED MAIN CABIN RT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK ASSEMBLY DUE TP CORROSION AS PER B737-700 AMM 25-61-10-400-802.; [02] THIS CORROSION IS NOT AT A STRUCTURAL ITEM. THE PART WAS REPLACED.; [03] VERIFIED STEPS 1 AND 2
